Publications

Found 67 results
[ Author(Desc)] Title Type Year
Filters: First Letter Of Last Name is F  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
F
Fisher B, Yakubovich SB, Telci M.. Results on the sine integral and the neutrix convolution. Rad. Mat.. 2001;10:171-180.Edit
Fisher B, Yakubovich SB, Telci M.. Convolutions and neutrix convolution in connection with the incomplete gamma function. Rad. Mat.. 2002;11:37-47.Edit
Fisher B, Yakubovich SB, Chen Y. Some non-commutative neutrix convolution products of functions. Math. Balkanica (N.S.). 1995;9:287-297.Edit
Fisher B, Yakubovich SB. Results on the non-commutative product of distributions. Rad. Mat.;10:85-93.Edit
[2018-6] Florentino C., Gothen P., Nozad A. Homotopy type of moduli spaces of G-Higgs bundles and reducibility of the nilpotent cone .Edit
Francisco J., Oliveira O., Felgueiras Ó, Gaio A., Duarte R.. How much is too much alcohol in tuberculosis? Eur Respir J.. 2017;49(1):1601468.Edit
Franco E, García-Prada Ó, Newstead P.. Higgs bundles over elliptic curves. Illinois J. Math.. 2014;58(1):43-96.Edit
Franco E, Jardim M, Marchesi S. Branes in the moduli space of framed sheaves. Bull. Sci. Math. 2017;141(4):353-383.Edit
[2018-2] Franco E, Gothen PB, Oliveira AG, Peón-Nieto A. Torsion line bundles and branes on the Hitchin system .Edit
Franco I., Sousa P., Gomes M., Oliveira A., Gaio A., Duarte R.. Social profile of the highest-tuberculosis incidence areas in Portugal. Revista Portuguesa de Pneumologia (English Edition). 2016;22(1):50-56.Edit
Franco E, Tortella P. Moduli spaces of Λ-modules on abelian varieties. Adv. Math.. 2017;318:459-496.Edit
Freitas J., Puig J, Rocha AP, Lago P, Teixeira J., Carvalho M., et al. Heart rate variability in brain death. {CLINICAL AUTONOMIC RESEARCH}. 1996;{6}:{141-146}.Edit
[2012-36] Freitas JM. Extremal Behaviour of Chaotic Dynamics .
Freitas JM. Continuity of SRB measure and entropy for Benedicks-Carleson quadratic maps. Nonlinearity. 2005;18:831-854.
[2007-1] Freitas JM, Freitas AC. Extreme values for Misiurewicz quadratic maps .
Freitas AC. Statistics of the maximum for the tent map. Chaos Solitons Fractals. 2009;42:604-608.
Freitas AC, Freitas JM, Todd M. Extreme value laws in dynamical systems for non-smooth observations. J. Stat. Phys.. 2011;142:108-126.
Freitas JM. Extremal behaviour of chaotic dynamics. Dyn. Syst.. 2013;28:302-332.
[2004-23] Freitas JM. Continuity of SRB measure and entropy for Benedicks-Carleson quadratic maps .
Freitas AC, Freitas JM, Todd M. The extremal index, hitting time statistics and periodicity. Adv. Math.. 2012;231:2626-2665.
Freitas AC, Freitas JM, Todd M. The compound Poisson limit ruling periodic extreme behaviour of non-uniformly hyperbolic dynamics. Comm. Math. Phys.. 2013;321:483-527.
Freitas AC, Freitas JM, Vaienti S. Extreme value laws for non stationary processes generated by sequential and random dynamical systems. Ann. Inst. Henri Poincaré Probab. Stat.. 2017;53:1341-1370.Edit
Freitas AC. Asymptotic distribution of the maximum for a chaotic economic model. J. da Silva L, Caeiro F., Natário I., Braumann C.A, editors Springer 2013.Edit
[2008-13] Freitas AC, Freitas JM, Todd M. Hitting time statistics and extreme value theory .
Freitas AC, Freitas JM, Todd M. Speed of convergence for laws of rare events and escape rates. Stochastic Process. Appl.. 2015;125:1653-1687.

Pages